CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Kazhdan-Lusztig basis and a geometric filtration of an affine Hecke algebra, II 期刊论文
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 2011, 卷号: 13, 期号: 1, 页码: 207-217
Authors:  Xi, Nanhua
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
REPRESENTATIONS OF AFFINE HECKE ALGEBRAS OF TYPE (G)over-tilde(2) 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 3, 页码: 515-526
Authors:  Xi Nanhua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
representation  affine Hecke algebra  affine Weyl groups  Hecke algebra